# SDR DALA2024082208349

- Difficulty date: August 16, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 28,753 hours, 11,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0512916) CORROSION ON AFT CARGO BAY ZEE CHANNEL STA 727F - STA 767 STR 25R WL 158. REPAIRED AFT CARGO BAY ZEE CHANNEL STA: 727"F"-STA 767 STR 25R WL 158 PER B737-900 S.R.M 51-40-02-0G, 53-00-53-2R-5 AND BOEING DWG# 146A7502 REV-B.
